# SDR CA100216005

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT FL90, THE NR 2 ENGINE NP SPEED REACHED 101 PERCENT WITH A PROPELLER ELECTRONIC CONTROL (PEC) FAULT.  THE CREW REPORTED THAT ALL ENGINE PARAMETERS DECREASED FOLLOWING A PEC RESET AND THE ENGINE SHUTDOWN BY ITSELF.  PILOT ELECTED TO RETURN TO ORIGIN AND PERFORMED A SINGLE ENGINE LANDING DURING WHICH 1 TIRE BURST AND ANOTHER DEFLATED. EXAMINATION OF NR 2 ENGINE FOUND FRACTURED TURBINE BLADES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100216005)
